Wednesday, August 4, 2010

Did you forget to take your meds?

No, I stopped taking them. Before you give me any crap about it, remember that it’s my life, my body and I will do what I see fit. The Lithium helped get me through a really rough time, but that’s over now. I’m getting tired of pretty much being like this--------- all of the time. I’m either meh or down with a rare high moment. The side effects are starting to get to me. I can’t sleep because I’m up every hour to go to the bathroom. I always have cotton mouth. I lost any creativity I had. I lost all desire to do anything really.

That’s no way to live. I will accept my lows knowing that they will have their compliment of highs. The next few days are going to be weird as the medications wear off; I am going to be all emotional and erratic. I’ve done this before so I know what to expect.

I will be OK. Don’t give me any shit because of this please.


  1. This comment has been removed by the author.

  2. This comment has been removed by the author.

  3. Others may be concerned as they very well should be if they really give a damn. However, my and you alone live within your own skin.

  4. Lithium is not the only game in town. In fact, it's archaic and I don't understand why your doctor started you on that when there are so many more advanced meds out there that are far more effective, safer and have relatively few side effects.

    If you feel yourself starting to spin off of the table, find another doctor and try a different med. I understand not wanting to feel flatline. It's almost better to deal with the swings. However, the blank apathy is avoidable.

    If you are truly manic-depressive, you do not want to live your life untreated. My two cents. Spend as you wish.